# SDR 97ZZZX362

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4675S
- Make and model: Beech 58
- Aircraft serial: TH689
- Engine: Cont IO520CB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Drive Gear
- Part number: 632018
- Condition: Bolts Failed
- Location: Alt Drive
- Part time: 656 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE, AND ALTERNATOR INOP.  FOLLOWED MM FOR OIL PRESSURE RELIEF VALVE AND FOUND METAL.  REMOVED ALTERNATOR AND FOUND GEAR, FACE, ALTERNATOR DRIVE BOLTS HAD SHEARED.
